# SDR SIMA200428403

- Difficulty date: October 10, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 13672
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT SECTION, ROW 12, FLOOR PROXIMITY, OVERHEAD EXIT LIGHT, AND SEVERAL FORWARD EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 POWER SUPPLY TO CORRECT THE PROBLEM.  THE NR 1,3, AND 4 POWER SUPPLY UNITS AND ALL 4 BATTERIES WERE ALSO CHANGED AS A PRECAUTION.  ALL WORK AND OPERATIONAL CHECKS WERE DONE IAW THE MM.  (SW21200500265)
